MathSciNet Relay Station
MathSciNet bibliographic data
MR1879964 (2002k:47112) 47H09 (46B03 46B20 47H10 47H20)
Llorens-Fuster, Enrique Semigroups of mappings with rigid Lipschitz constant. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1407–1412 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement